# SDR CALA2022051101213

- Difficulty date: May 11, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N446UA
- Make and model: Airbus A320-232
- Aircraft serial: 834
- Aircraft time: 73,491 hours, 30,295 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Missing
- Location: #1 Eng Aft Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 #1 ENG AFT STRUT AT LOWER DRAIN TUBE HAS RIVETS BROKEN OFF/ MISSING AND LOOSE -- SEE PHOTO,S PHOTO,S ADDED MISSING SHIMS & TEFLON STRIP -- SEE PHOTO -- PARTS IPC PHOTO ADDED ORDERED AVAILABLE TEFLON STRIPS AND ARE PLACED IN FLIGHT DECK REMOVED #1 ENG LOWER AFT STRUT DRAIN TUBE PILON TO FACILITATE REPLACED RIVETS AND SHIMS PER SRM 54-54-11-283-004. 54-56-11-03C ITEM 410 AND 415 FOR ACFT MOVE TO HANGAR. S/M REPAIR. REINSTALLED LOWER FAIRING REF AMM 54-56-00.
